# SDR CA100726015

- Difficulty date: July 22, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Aerosp ATR 42-300
- Aircraft time: 37,214 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE, NR 2 ACFT PACK WAS REPORTED FAILED BY THE CREW.  MX APPLIED MEL WITH ALTITUDE RESTRICTION TO 17 000 FT AND ACFT DEPARTED.  IN FLIGHT CREW DISCOVERED THAT THE SYS COULD NOT MAINTAIN CABIN ALTITUDE BELOW 17,000 FT.  ACFT RETURNED TO DEPARTURE, NR 2 COOLING FAN, NR 2 PACK BLEED AIR SHUT-OFF VALVE AND NR 1 PACK VALVE.  TEST FLIGHT CARRIED OUT AND ACFT DECLARED SERVICEABLE.
